Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bulging in lower left part of stomach, pain on urinating. Due to excessive gas formation?

hiii i have been having this very strange bulgy or heavy kind of feeling in d lower left part of stomach . doesnt pain much.but sometimes in morning it pains but when i urinate,the feeling goes away and i feel relaxed ..previously when i visited a doc he said it was gas problem...can you guide me..should i do any tests ?
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Before commenting anything it is important to know the exact location of your pain.
Abdomen is a big area and pain at different sites signify different cause arising from different organs.
I advice you to visit your physician for examination.
The symptoms associated with indigestion or 'gas' are fullness in the upper abdomen (above the umblicus), burning sensation, bloating, sour fluid regurgitating in the mouth.
If your pain is associated with these symptoms then it is indigestion.
You can take 'Rabeprazole 20mg' empty stomach or any time when you feel the discomfort.

Besides medication avoid fatty and spicy food.
Do not consume tea, coffee or alcohol before sleeping.

If symptoms are not relieved get an upper GI endoscopy done.

Thanks and take care
Dr Shailja P Wahal

Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor